# SDR SWAA2020121029145

- Difficulty date: November 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WET AREA FLOOR AT STA 294.5-STA 312 LBL 55 INNER CHORD UPPER SURFACE CRACKED (18-046).  REPLACED INNER CHORD AT LT FWD WET AREA FLOOR AT STA 312-394.5 LBL 55, AS PER B737-700 SRM 51-40-02-0G-0.
